MAUDE Adverse Event Report: MAGELLAN DIAGNOSTICS, INC. LEADCARE ULTRA CONSUMABLES

MAGELLAN DIAGNOSTICS, INC. LEADCARE ULTRA CONSUMABLES
Model Number LEADCARE ULTRA
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/22/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 1218996-2017-00038 addendum.Magellan's investigations have confirmed that extended incubation (ie overnight) of blood/treatment reagent mixtures at room temperature or incubation at high temperatures (ie, 60 c) improved test results for some blood specimens.Studies suggest the venous blood collection tube contributes to the low results as similar low results are not observed with capillary blood samples.Magellan is continuing investigations on to determine root cause of suppressed results with venous bloods.Current labeling indicates that venous samples should not be used on the leadcare system.Same device kit from customer could not be used.The lot 1312bu materials were from magellan inventory.Customer's inventory was exhausted.Late filing is part of magellan diagnostics, inc.Response to fda's 483 issued on 29jun2017.Testing was all done on (b)(6) 2017 and patient sample results for lcu vs icp-ms (in ug/dl) were all filled under one mdr.We will now be submitting separate mdrs for each individual patient result.Results: (lcu vs icp-ms): 2 vs 10.5 , 3.8 vs 9.8 [1218996-2019-00017], 4.2 vs 8.7 [1218996-2019-00021], 2 vs 6.5 [1218996-2019-00022], 2 vs 6.6 [1218996-2019-00023], 2.5 vs 8.7 [1218996-2019-00024], 2 vs 6 [1218996-2019-00025].15.6 vs 21.2 [1218996-2019-00026], 15.4 vs 20.6 [1218996-2019-00027].After further investigation it has been confirmed that some of the blood lead sample results are not considered reportable events.Data below: 7.7 vs 14.6 [not reportable], 5.1 vs 10.6 [not reportable], 9.2 vs 16.1 [not reportable], 2 vs 4.6 [not reportable].
 
Event or Problem Description
Mdr 1218996-2017-00038 addendum.Customer reported that results of samples tested by leadcare ultra were low compared to an older model of the device and icp-ms.

Brand Name
LEADCARE ULTRA CONSUMABLES
Common Device Name
LEADCARE ULTRA
Manufacturer (Section D)
MAGELLAN DIAGNOSTICS, INC.
101 billerica ave.
building 4
n. billerica MA 01862
MDR Report Key9159270
Report Number1218996-2019-00016
Device Sequence Number19476677
Product Code DOF
UDI-Device Identifier00850355006024
UDI-Public00850355006024
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K123563
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Model NumberLEADCARE ULTRA
Device Catalogue Number70-8098
Device Lot Number1312BU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2014
Initial Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1